Search Results

There are 8562 results for: content related to: ‘The usefulness of Bayesian optimal designs for discrete choice experiments’ by Roselinde Kessels, Bradley Jones, Peter Goos and Martina Vandebroek

  1. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Article first published online : 11 MAR 2014, DOI: 10.1002/mma.2997

  2. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Article first published online : 10 APR 2012, DOI: 10.1002/mma.1602

  3. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Article first published online : 7 FEB 2014, DOI: 10.1002/mma.3094

  4. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Article first published online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  5. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Article first published online : 5 JUN 2013, DOI: 10.1002/mma.2784

  6. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Article first published online : 30 DEC 2011, DOI: 10.1002/mma.1583

  7. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Article first published online : 12 SEP 2012, DOI: 10.1002/mma.2685

  8. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Article first published online : 20 JUN 2012, DOI: 10.1002/mma.2553

  9. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Article first published online : 29 DEC 2011, DOI: 10.1002/mma.1558

  10. Energy decay of solutions for an extensible beam equation with a weak nonlinear dissipation

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 13, 15 September 2012, Pages: 1587–1593, Jum-Ran Kang

    Article first published online : 11 JUN 2012, DOI: 10.1002/mma.2546

  11. Bayesian sequential meta-analysis design in evaluating cardiovascular risk in a new antidiabetic drug development program

    Statistics in Medicine

    Volume 33, Issue 9, 30 April 2014, Pages: 1600–1618, Ming-Hui Chen, Joseph G. Ibrahim, H. Amy Xia, Thomas Liu and Violeta Hennessey

    Article first published online : 16 DEC 2013, DOI: 10.1002/sim.6067

  12. Complete controllability for abstract measure differential systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 7, 10 May 2013, Pages: 807–814, Xiaojun Wan and Jitao Sun

    Article first published online : 14 FEB 2012, DOI: 10.1002/rnc.2785

  13. A Beale–Kato–Majda criterion for the 3D viscous magnetohydrodynamic equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 701–707, Xinguang Yang and Yuming Qin

    Article first published online : 3 MAR 2014, DOI: 10.1002/mma.3101

  14. The attractor of the dissipative coupled fractional Schrödinger equations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 645–656, Ming Cheng

    Article first published online : 27 JUN 2013, DOI: 10.1002/mma.2820

  15. Trace formulae for differential pencils with spectral parameter dependent boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 9, June 2014, Pages: 1325–1332, Chuan-Fu Yang

    Article first published online : 27 JUN 2013, DOI: 10.1002/mma.2893

  16. Uniform decay and blow-up of solutions for coupled nonlinear Klein–Gordon equations with nonlinear damping terms

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 18, November 2014, Pages: 3036–3047, Erhan Pişkin

    Article first published online : 20 DEC 2013, DOI: 10.1002/mma.3042

  17. The first eigenvalue of the p-Laplace operator under powers of mean curvature flow

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 744–751, Liang Zhao

    Article first published online : 11 JUL 2013, DOI: 10.1002/mma.2835

  18. Sequential design of phase II–III cancer trials

    Statistics in Medicine

    Volume 31, Issue 18, 15 August 2012, Pages: 1944–1960, Tze Leung Lai, Philip W. Lavori and Mei-Chiung Shih

    Article first published online : 16 MAR 2012, DOI: 10.1002/sim.5346

  19. Statistical approximation properties of the Durrmeyer type q-Bleimann, Butzer, and Hahn operators

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 1–9, Qing-Bo Cai and Xiao-Ming Zeng

    Article first published online : 17 OCT 2011, DOI: 10.1002/mma.1520

  20. Existence and uniqueness for a nonlinear inverse reaction-diffusion problem with a nonlinear source in higher dimensions

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 17, 30 November 2013, Pages: 2397–2402, Fahir Talay Akyildiz, Salih Tatar and Suleyman Ulusoy

    Article first published online : 21 MAR 2013, DOI: 10.1002/mma.2765